# SDR ASAA0955119

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,284 hours, 1,833 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0749
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 6,284 hours, 1,833 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 FOUND NR 1 ENGINE CH B EEC DATA NOT AVAILABLE.  FAULT CONFIRMED.  REMOVED & REPLACED NR 1 ENGINE EEC.  REF MM 73 21 60.  OPS NORMAL.  ETOPS SIGNIFICANT PARTS IPC 73 21 60 01 ITEMS 35K & 123M VERIFIED SEAMC.  GROUND VERIFICATION SUCCESSFUL.  ACCOMPLISHED TC 78273000.
